Behaviour of spectral functions of differential systems with boundary conditions at a singular endpoint
Doklady Akademii Nauk, Tome 157 (1964) no. 1, pp. 34-37
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_157_1_a7,
author = {I. S. Kac},
title = {Behaviour of spectral functions of differential systems with boundary conditions at a singular endpoint},
journal = {Doklady Akademii Nauk},
pages = {34--37},
year = {1964},
volume = {157},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_157_1_a7/}
}
I. S. Kac. Behaviour of spectral functions of differential systems with boundary conditions at a singular endpoint. Doklady Akademii Nauk, Tome 157 (1964) no. 1, pp. 34-37. http://geodesic.mathdoc.fr/item/DAN_1964_157_1_a7/